# SDR CALA2021092701689

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737-8
- Aircraft serial: 31634
- Aircraft time: 55,005 hours, 19,790 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Panel
- Part number: NA
- Condition: Cracked
- Location: Lh Horizontal St
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5510-01843 OP1 LH HORIZONTAL STABILIZER LOWER IN- SPAR SKIN PANEL FOUND CRACK AT STA 157.1 DETAILS REFER ATTACHED FIG. TRANSSFER REF NON- ROUTINE L/P 9130285 AND ORIGINA TED BY V897399 THIS ITEM WAS REPAIRED IAW SRM 55-10-01-2R-11 REPAIR 11 AND REQUIRES SUPPLEMENTAL INSPECTIONS PER SRM 55-10-01-2R-11, PARAGRAPH 5 FIGURE 206. INITIAL INSPECTION IS DUE BY 56,000 FLIGHT CYCLES AND EVERY 9,000 FLIGHT CYCLES THEREAFTER. THIS REPAIR REPLACED THE EXISTING REPAIR ACCOMPLISHED ON L/P 4778195 CREATED DIP TO ACCOMPLISH SUPPLEMENTAL INSPECTIONS PER SRM 55-10-01-2R-11, PARAGRAPH 5, TABLE 204. THE INSPECTION THRESHOLD IS 56,000 TOTAL FLIGHT CYCLES AND THEN REPEAT INSPECTIONS AT 9,000 FLIGHT CYCLES THEREAFTER.
